Forum

Help new reaction to copxone SCARED

Hi everyone I’ve just done my injection and god did it scare me. 10 seconds after I done the injection into my arm, I couldn’t take a breath and then I got this horrible pain travel down my spine and settle at the bottom of it. The pain was so intense that I ended up on all four’s stuck. My face went really hot and I felt like I was gonna pass out. I had tightness in my chest and couldn’t seems to breathe. It felt like labour pain in my back. This only lasted for 5 minutes, has anyone ever had this happen to them before. I don’t know if I should call a ms nurse or leave it as I’m fealing a bit better now. Any advice would be very appreciated. Lisa

Hi Lisa

That sounds like a horrible experience! Something you could try is to call your local hospital now and ask to speak to a pharmacist (there should still be one there at night). You can explain what happened, and they should be able to give you some advice (I did this once after I accidentally took two doses of Tecfidera).

Dan

Many thanks for your reply.

How are you doing this morning? Have you spoken to anyone? Dan

I feel ok today just a really sore arm. My nurse will call me back today to discuss it with me. X

1 Like